MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. IN X, FOR INLINE

FERNO-WASHINGTON, INC. IN X, FOR INLINE
Model Number 0015803
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/18/2020
Type of Reportable Event Malfunction
Event or Problem Description
Complainant reported after loading a patient onto the stretcher and raising the stretcher to the transport height, the medic team observed the cot seemed off balance.It was then noted the crossbar had allegedly broken.The patient was transferred to a hospital bed and a backup stretcher was utilized.No injuries were reported.
 
Additional Manufacturer Narrative
The customer provided pictures of the stretcher for review and the reported issue was able to be confirmed.The customer is cot care trained and conducted the evaluation and repair of the stretcher onsite.It was reported the stretcher has been returned to service.No injuries have been reported since the initial reporting.
 
Event or Problem Description

Brand Name
IN X, FOR INLINE
Common Device Name
IN X, FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington, oh OH 45177
MDR Report Key9628848
Report Number1523574-2020-00003
Device Sequence Number11459947
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0015803
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/20/2020
Supplement Date Received by Manufacturer01/20/2020
Initial Report FDA Received Date01/24/2020
Supplement Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight91